RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 122–129 (Mi dm1203)  

This article is cited in 5 scientific papers (total in 5 papers)

An analogue of the generalised allocation scheme: limit theorems for the maximum cell load

A. N. Chuprunov, I. Fazekas


DOI: https://doi.org/10.4213/dm1203

Full text: PDF file (96 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:3, 307–314

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 18.05.2011

Citation: A. N. Chuprunov, I. Fazekas, “An analogue of the generalised allocation scheme: limit theorems for the maximum cell load”, Diskr. Mat., 24:3 (2012), 122–129; Discrete Math. Appl., 22:3 (2012), 307–314

Citation in format AMSBIB
\Bibitem{ChuFaz12}
\by A.~N.~Chuprunov, I.~Fazekas
\paper An analogue of the generalised allocation scheme: limit theorems for the maximum cell load
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 122--129
\mathnet{http://mi.mathnet.ru/dm1203}
\crossref{https://doi.org/10.4213/dm1203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057653}
\elib{http://elibrary.ru/item.asp?id=20730444}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 3
\pages 307--314
\crossref{https://doi.org/10.1515/dma-2012-020}
\elib{http://elibrary.ru/item.asp?id=20564808}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870946774}


Linking options:
  • http://mi.mathnet.ru/eng/dm1203
  • https://doi.org/10.4213/dm1203
  • http://mi.mathnet.ru/eng/dm/v24/i3/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Pavlov, E. V. Hvorostyanskaya, “On the maximum size of a tree in the Galton–Watson forest with a bounded number of vertices”, Discrete Math. Appl., 24:6 (2014), 363–371  mathnet  crossref  crossref  mathscinet  elib  elib
    2. Fazekas I. Porvazsnyik B., “Some Limit Theorems For Generalized Allocation Schemes”, Miskolc Math. Notes, 16:2 (2015), 817–832  crossref  mathscinet  isi  scopus
    3. Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Sb. Math., 207:3 (2016), 400–417  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. N. Chuprunov, G. Alsaied, M. Alkhuzani, “On maximal quantity of particles of one color in analogs of multicolor urn schemes”, Russian Math. (Iz. VUZ), 61:7 (2017), 83–88  mathnet  crossref  isi
    5. Fazekas I. Chuprunov A., “The Conditional Maximum of Poisson Random Variables”, Commun. Stat.-Theory Methods, 47:16 (2018), 3857–3870  crossref  mathscinet  isi  scopus
  • Дискретная математика
    Number of views:
    This page:410
    Full text:73
    References:23
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019